# SDR FDEA201604131214

- Difficulty date: April 13, 2016
- Submitted: April 19, 2016
- Operation: Air carrier
- Aircraft: N998FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 24747
- Aircraft time: 68,055 hours, 23,965 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 141T480014
- Part serial: G8065
- Condition: Cracked
- Location: Cockpit
- Stage of operation: CR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

IN CRUISE AT FL320, RT FWD WINDOW, OUTER PANE SHATTERED, ACCOMPANIED BY RT FWD WINDOW EICAS.  COMPLIED WITH QRH.  R & R R1 WINDOW IAW MM 56-11-01-4.  FIRST TORQUE COMPLETED AT 00:30Z ON 14 APR 16.  RII PERFORMED.  OK FOR SERVICE.
